# SDR RAIA201709230001

- Difficulty date: September 23, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 42,700 hours, 38,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM CORRODED AT CENTER AISLE CROSSBEAM AT FRAME 54.  REPAIRED THE LT OMEGA BEAM.
